# SDR SWAA2022020163791

- Difficulty date: September 15, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 55,212 hours, 25,579 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MOPSILL INBD CHORD BS 960-980 RBL 60 WL 208 ON THRESHOLD SUPPORT FLANGE. / REMOVED CORRODED ASD MOPSILL INNERER CHORD BS 897 - 1006 RBL 60 WL 208. INSTALLED NEW CHORD IAW SRM 51-40-02; DWG 147A8501 DWG 147A0000.
